Alert archive / Colorado / Flash Flood Warnings in 2015
Flash Flood Warning 6, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at May 9, 2015, 8:25 AM MDT for Morgan County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2015, 8:25 AM MDT (14:25 UTC)
- Expired
- May 9, 2015, 11:30 AM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Morgan County, CO
The radar
The Denver radar (KFTG), 92 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 2.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
956
WGUS55 KBOU 091425
FFWBOU
COC087-091730-
/O.NEW.KBOU.FF.W.0006.150509T1425Z-150509T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
825 AM MDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN MORGAN COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 1130 AM MDT
* AT 823 AM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN OVER EASTERN MORGAN MOVING EAST AT 15 MPH. THIS RAIN IS
FALLING OVER AREAS THAT RECEIVED FROM 2 TO 3 INCHES OF RAIN LAST
NIGHT. ANOTHER INCH OF RAIN MAY HAVE ALREADY FALLEN IN THE LAST
45 MINUTES. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BRUSH...HILLROSE...SNYDER...ANTELOPE SPRINGS AND GARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4001 10371 4052 10374 4052 10348 4001 10348
$$
RPK2 follow-up statements
171 WGUS75 KBOU 091546 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 946 AM MDT SAT MAY 9 2015 COC087-091730- /O.CON.KBOU.FF.W.0006.000000T0000Z-150509T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORGAN CO- 946 AM MDT SAT MAY 9 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM MDT FOR EASTERN MORGAN COUNTY... AT 945 AM MDT...HEAVY RAIN WAS CONTINUING OVER EASTERN MORGAN COUNTY. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BRUSH...HILLROSE...SNYDER...ANTELOPE SPRINGS AND GARY. ADDITIONAL RAINFALL AMOUNTS OF 1 INCH ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 4001 10371 4052 10374 4052 10348 4001 10348 $$ RPK
304 WGUS75 KBOU 091725 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1125 AM MDT SAT MAY 9 2015 COC087-091733- /O.EXP.KBOU.FF.W.0006.000000T0000Z-150509T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORGAN CO- 1125 AM MDT SAT MAY 9 2015 ...THE FLASH FLOOD WARNING FOR EASTERN MORGAN COUNTY WILL EXPIRE AT 1130 AM MDT... THE HEAVY RAIN HAS ENDED FOR NOW OVER EASTERN MORGAN COUNTY ALONG WITH THE THREAT FOR FLASH FLOODING...HOWEVER A FLOOD WARNING HAS BEEN ISSUED THROUGH EARLY THIS EVENING. LAT...LON 4001 10371 4052 10374 4052 10348 4001 10348 $$ RPK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at May 9, 7:53 AM MDT, 32 minutes earlier.
Area forecast discussion, May 9, 7:53 AM MDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 753 AM MDT SAT MAY 9 2015 .UPDATE... ISSUED AT 745 AM MDT SAT MAY 9 2015 WITH ALL THE ONGOING SHOWERS AND THUNDERSTORMS HAVE STARTED THE FLASH FLOOD WATCH THIS MORNING INSTEAD OF NOON TODAY. WILL BE BUMPING ALL THE POPS UP THIS MORNING AS WELL. MAY ALSO ADJUST THE GRIDS TO MOVE UP THE CHANGEOVER TO SNOW...AFTER MIDNIGHT...FOR THE URBAN CORRIDOR. && .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 430 AM MDT SAT MAY 9 2015 THE STAGE HAS BEEN SET FOR A REALLY LONG DAY TODAY AND TONIGHT. AREAS OF HEAVY RAIN YESTERDAY AFTERNOON AND OVERNIGHT HAVE KEPT SOIL MOISTURE CONDITIONS NEAR SATURATION ALONG THE I-25 CORRIDOR AND EASTWARD ONTO THE PLAINS. BANDS OF SHOWERS OVER ELBERT AND MORGAN COUNTIES OVERNIGHT ADDED TO THE RAINS THAT FELL ACROSS JEFFERSON...BOULDER AND WELD COUNTIES LAST EVENING. AND TODAY...THE LATE SEASON UPPER LOW WILL BE APPROACHING SOUTHERN COLORADO WITH EVEN STRONGER DYNAMIC FORCING THAN WE HAD YESTERDAY. SHOWERS ARE ALREADY DEVELOPING OVER PUEBLO AND EL PASO COUNTIES...WITH THEIR SIGHTS SET ON THE I-25 CORRIDOR AND ADJACENT PLAINS. MULTIPLE WAVES OF SHOWERS ARE EXPECTED THROUGH THE DAY AND THIS EVENING AS THE UPPER LOW MOVES INTO SOUTHERN COLORADO BY EVENING. AT THE SURFACE...A DEEPENING SURFACE LOW OVER SOUTHEAST COLORADO WILL HELP TO REINFORCE EASTERLY TO SOUTHEASTERLY WINDS AT LOW LEVELS. DEW POINTS WILL BE IN THE LOWER 50S AS MOISTURE FROM KANSAS IS ADVECTED INTO THE REGION. IN ADDITION TO THE LOCALLY HEAVY RAIN...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE EAST-CENTRAL PART OF THE STATE. THE PRESENCE OF THE VERTICALLY STACKED SURFACE AND UPPER LEVEL LOWS WILL MAKE SUPERCELLS WITH SHORT-LIVED FUNNEL CLOUDS OR TORNADOES A POSSIBILITY. MODEL QPF FORECASTS INDICATE THAT FROM ONE TO TWO INCHES OF RAIN IS POSSIBLE ACROSS MUCH OF THE FORECAST AREA BY THIS EVENING. FLASH FLOOD GUIDANCE VALUES ARE GENERALLY IN THE 1.0 TO 1.4 INCH PER HOUR RANGE DUE TO THE SATURATED SOIL CONDITIONS. WILL BE REPLACING THE FLOOD ADVISORY AND AREAL FLOOD WARNINGS WITH A FLASH FLOOD WATCH THAT EXTENDS FROM THE FOOTHILLS EASTWARD TO WASHINGTON AND LINCOLN COUNTIES. HEAVY RAIN SHOWERS ARE GOING TO PRODUCE RAPID HYDROLOGIC RESPONSES IN CREEKS AND RIVERS AS WELL AS FLOODING PROBLEMS IN MORE URBAN AREAS. THE FLASH FLOOD WATCH WILL BE IN EFFECT FROM NOON THROUGH 9 PM. LATER TONIGHT...THE COLD AIR ASSOCIATED WITH THE UPPER LOW WILL DROP TEMPERATURES ENOUGH FOR THE SNOW LEVEL TO DROP DOWN TO 6000 FEET OR LESS. IN THE MOUNTAINS...THE COPIOUS MOISTURE AND COLD TEMPERATURES WILL COMBINE FOR HEAVY SNOW ACCUMULATIONS FROM LATE THIS AFTERNOON THROUGH THE NIGHT. UP TO A FOOT OF NEW SNOW IS EXPECTED OVER THE HIGHEST ELEVATIONS. WILL UPGRADE THE WINTER STORM WATCH TO A WINTER STORM WARNING TO COVER THIS SITUATION. ON THE PLAINS...SNOW ACCUMULATIONS OF A COUPLE INCHES WILL BE POSSIBLE...DEPENDING ON WHEN RAIN CHANGES OVER TO SNOW. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 430 AM MDT SAT MAY 9 2015 THE UPPER LEVEL STORM SYSTEM WILL BE NR THE CO/KS/NE BORDER AREA BY 12Z AND THEN MOVE INTO NCNTRL NE BY LATE AFTN. QG ASCENT WILL GRADUALLY SHIFT NE OF THE AREA AS WELL DURING THE MORNING HOURS WITH PCPN ENDING BY MID MORNING ALONG THE FRONT RANGE AND BY NOON OVER THE FAR ERN PLAINS. THERE IS STILL SOME POTENTIAL FOR HEAVIER SNOW OVER PORTIONS OF THE PLAINS THRU MID MORNING BEFORE THE PCPN SHIFTS AWAY FM THE AREA. IN ADDITION GUSTY NLY WINDS WILL BE IN PLACE AS WELL WHICH WILL CREATE VERY POOR VISIBILITIES IN OPEN AREAS. IN THE MTNS THERE WILL BE FAVORABLE OROGRAPHICS THRU THE DAY HOWEVER MOISTURE SHOULD BEGIN TO DECREASE BY AFTN. ADDITIONAL ACCUMULATIONS SHOULD BE MANLY ON THE LIGHT SIDE. AS FOR HIGHS ON SUN READINGS WILL STAY MAINLY IN THE 40S OVER NERN CO. BY MON A FLAT UPPER LEVEL RIDGE WILL BUILD OVER THE AREA WITH MAINLY DRY CONDITIONS. ENOUGH MOISTURE MAY LINGER IN THE MTNS FOR SOME WDLY SCT SHOWERS. TEMPS WILL REMAIN COOL OVER NERN CO AS READINGS ONLY RISE INTO THE 50S FOR AFTN HIGHS. ON TUE THE FLOW ALOFT WILL BECOME MORE SWLY AS SFC LOW PRES DEVELOPS FM CNTRL WY INTO CNTRL CO. THIS WILL ALLOW FOR INCREASE IN LOW LVL MOISTURE OVER NERN CO BY AFTN IN SELY FLOW. OVERALL THERE WILL BE ENOUGH INSTABILITY BY AFTN TO MENTION SOME WDLY SCT TSTMS. TEMPS SHOULD FINALLY RISE BACK TO SEASONAL LEVELS OVER NERN CO. ON WED THE FLOW ALOFT WILL REMAIN SWLY AS SFC LOW PRES EXTENDS FM CNTRL WY INTO ERN CO. LOW LVL MOISTURE WILL CONTINUE TO INCREASE OVER NERN CO IN SELY FLOW WITH HIGHER CAPES. OVERALL WILL CONTINUE WITH A CHC OF TSTMS OVER THE PLAINS. IN THE MTNS ENOUGH MOISTURE WILL EXIST FOR AT LEAST SOME WDLY SCT TSTMS. HIGHS ON WED WILL RISE INTO THE UPPER 60S TO LOWER 70S OVER NERN CO. BY THU SWLY FLOW ALOFT WILL REMAIN OVER THE AREA. THE GFS SHOWS A DISTURBANCE MOVING ACROSS THE AREA WHILE THE ECMWF DOES NOT. AT THIS POINT WILL KEEP IN A SLIGHT CHC IN ALL AREAS FOR THE AFTN AND EVENING HOURS. IN ADDITION THE GFS SHOWS A WK FNT MOVING INTO NERN CO WHILE THE ECMWF DOES NOT. FOR NOW WILL KEEP HIGHS SIMILAR TO WED ACROSS NERN CO. BY FRI AN UPPER LEVEL TROUGH WILL DVLP OVER THE GREAT BASIN WITH SWLY FLOW REMAINING OVER THE AREA. THUS WILL KEEP IN A SLIGHT CHC OF TSTMS OVER THE AREA WITH TEMPS NEAR SEASONAL LEVELS. && .AVIATION...(FOR THE TAFS THROUGH 18Z SUNDAY MORNING) ISSUED AT 745 AM MDT SAT MAY 9 2015 LOW CEILINGS AND PERIODS OF RAIN WILL DOMINATE THE FORECAST TODAY. THE RAIN COULD BE HEAVY AT TIMES ALONG WITH SOME EMBEDDED THUNDERSTORMS. IFR CONDITIONS WILL BE THE RULE WITH ONLY TEMPORARY IMPROVEMENT BETWEEN PASSING RAIN SHOWERS. TEMPERATURES WILL REMAIN WARM ENOUGH FOR RAIN INTO THE MID-EVENING. AFTER ABOUT 10 PM...TEMPERATURES WILL BE COOLING OFF AND A MIX OF RAIN AND SNOW IS EXPECTED. SOMETIME AFTER MIDNIGHT THE PRECIPITATION MAY CHANGE TO ALL SNOW WITH ONE OR TWO INCHES OF ACCUMULATION BY SUNRISE. STILL ASSESSING THE POTENTIAL FOR MORE SNOW ON SUNDAY MORNING. && .HYDROLOGY... ISSUED AT 751 AM MDT SAT MAY 9 2015 A PERFECT STORM...SO TO SPEAK...AS HEAVY RAIN IS EXPECTED TO FALL ON ALREADY SATURATED SOILS. RIVER RESPONSES TO THE HEAVY RAIN WILL BE RAPID...WITH RIVERS...CREEKS AND STREAMS ALREADY RUNNING CLOSE TO BANKFULL CONDITIONS. THE FLASH FLOOD WATCH WILL HIGHLIGHT THE FACT THAT IT IS NOT GOING TO TAKE MUCH RAIN TO CAUSE PROBLEMS. HEAVY RAIN WILL BE POSSIBLE FROM THE FOOTHILLS WHERE UPSLOPE FORCING WILL BE STRONGEST OUT ACROSS THE PLAINS WHERE MANY AREAS HAVE SEEN PERIODS OF HEAVY RAIN OVER THE LAST COUPLE DAYS. TOO MUCH WATER AND NOWHERE TO STORE IT. A FLOOD WARNING FOR THE SOUTH PLATTE RIVER FROM GREELEY OUT TO THE NORTHEAST CORNER OF THE STATE WILL BE IN EFFECT FOR THE NEXT FEW DAYS. SOME FLASH FLOOD WARNING ALREADY ISSUED THIS MORNING SO HAVE ALREADY STARTED THE FLASH FLOOD WATCH FOR MUCH OF THE AREA THIS MORNING. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ035-036-038>047- 049. WINTER STORM WARNING FROM NOON TODAY TO 6 AM MDT SUNDAY FOR COZ033-034. && UPDATE...COOPER SHORT TERM...DANKERS LONG TERM...RPK AVIATION...COOPER HYDROLOGY...DANKERS
Hazardous weather outlook, May 9, 6:04 AM MDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 604 AM MDT SAT MAY 9 2015 COZ030>051-101215- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 604 AM MDT SAT MAY 9 2015 ...NUMEROUS FLOOD AND FLASH FLOOD WARNINGS AND WATCHES IN EFFECT ACROSS NORTHEAST COLORADO TODAY... ...WINTER STORM WARNING IN THE MOUNTAINS THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM APPROACHING COLORADO TODAY WILL CREATE A RANGE OF HAZARDOUS WEATHER SITUATIONS TODAY AND TONIGHT. THE COOL AND WET WEATHER OF THE PAST WEEK HAS BROUGHT SOIL MOISTURE LEVELS TO NEAR SATURATION AND HAS RAISED RIVER LEVELS TO NEAR BANKFULL. RAIN SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE APPROACHING STORM SYSTEM WILL CAUSE RIVERS TO APPROACH OR EXCEED FLOOD STAGES. THE HEAVIER RAIN SHOWERS MAY ALSO CAUSE FLASH FLOODING SITUATIONS AT TIMES. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS AFTERNOON AND EVENING FROM THE FRONT RANGE FOOTHILLS EASTWARD ACROSS THE NORTHEAST COLORADO PLAINS. RESIDENTS SHOULD BE ALERT FOR FLOODING PROBLEMS IN THE WAKE OF PASSING RAIN SHOWERS THAT WILL OCCUR OFF AND ON THROUGH TODAY. IN ADDITION...RAIN SHOWERS IN THE FOOTHILL AREAS MAY CAUSE THE RELEASE OF ROCK OR MUD SLIDES IN THE FOOTHILL CANYONS. THESE ROCK SLIDES CAN OCCUR WITH LITTLE WARNING. ON THE FAR EASTERN PLAINS THERE IS ALSO A THREAT OF SEVERE THUNDERSTORMS TODAY AS MOIST AND UNSTABLE AIR IS BEING DRAWN INTO THE STATE FROM KANSAS. THE VERTICAL WIND SHEAR PROFILE IS GOING TO MAKE IT POSSIBLE FOR SOME THUNDERSTORMS OVER LINCOLN AND WASHINGTON COUNTIES TO BECOME SEVERE...PRODUCING LARGE HAIL AND TORNADOES. IN THE MOUNTAINS...THE SNOW LEVEL IN THE MOUNTAINS WILL BE AROUND 9000 FEET TODAY LOWERING TO 7000 FEET OR LOWER TONIGHT. AREAS ABOVE 9000 FEET COULD SEE 2 TO 6 INCHES OF SNOW THIS AFTERNOON WITH ANOTHER 4 TO 10 INCHES OF SNOW TONIGHT. MOUNTAIN ROADS WILL BECOME SLUSHY AND SNOW PACKED BY THIS EVENING...MAKING TRAVEL IN THE MOUNTAINS DIFFICULT. A WINTER STORM WARNING IS IN EFFECT FOR THE NORTH CENTRAL MOUNTAINS THIS AFTERNOON AND TONIGHT. LATER TONIGHT...TEMPERATURES WILL COOL OFF ON THE PLAINS AND RAIN IS EXPECTED TO CHANGE TO SNOW. MINOR SNOW ACCUMULATIONS WILL BE POSSIBLE ACROSS THE PLAINS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE STORM SYSTEM WILL MOVE AWAY FROM THE AREA ON SUNDAY WITH SNOW ENDING ACROSS NORTHEAST COLORADO DURING THE MORNING HOURS. ADDITIONAL ACCUMULATIONS OF 1 TO 2 INCHES WILL BE POSSIBLE OVER THE PLAINS. GUSTY NORTH WINDS UP TO 40 MPH MAY PRODUCE POOR VISIBILITIES IN OPEN AREAS THROUGH THE MORNING HOURS. BY EARLY AFTERNOON CONDITIONS WILL IMPROVE OVER NORTHEAST COLORADO. IN THE MOUNTAINS PERIODS OF SNOW WILL LINGER THROUGH THE AFTERNOON HOURS WITH ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES. A DRYING TREND IS EXPECTED FOR MONDAY AND TUESDAY HOWEVER A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS MAY RETURN BY WEDNESDAY. TEMPERATURES WILL GRADUALLY RETURN TO SEASONAL NORMALS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON FOR REPORTS OF SEVERE WEATHER ON THE FAR EASTERN PLAINS AND REPORTS OF FLOODING OR FLASH FLOODING IN AREAS THAT EXPERIENCE HEAVY RAIN.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 9:24 PM MDT | Areal Flood Warning | BOU | Boulder, Broomfield, Larimer, Weld | 12 hr |
| May 8, 10:02 PM MDT | River Flood Warning | BOU | Weld | 5 days |
| May 8, 10:02 PM MDT | River Flood Warning | BOU | Logan, Morgan, Washington | 6 days |
| May 8, 11:19 PM MDT | Flash Flood Warning | BOU | Elbert | 3 hr |
| May 9, 3:07 AM MDT | Flash Flood Warning | BOU | Morgan | 3 hr |
| May 9, 3:26 AM MDT | Severe Thunderstorm Warning | BOU | Logan | 34 min |
| May 9, 4:49 AM MDT | Flash Flood Warning | BOU | Logan | 3 hr |
| May 9, 5:10 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 11 more | 15 hr |
| May 9, 5:12 AM MDT | Areal Flood Advisory | BOU | Douglas, Elbert | 3 hr |
| May 9, 5:15 AM MDT | Winter Storm Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 14 more | 25 hr |
| May 9, 5:51 AM MDT | Areal Flood Advisory | BOU | Arapahoe | 3 hr |
| May 9, 6:53 AM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Elbert, Morgan, Weld | 3 hr |
| May 9, 7:51 AM MDT | Flash Flood Warning | BOU | Adams, Arapahoe, Morgan | 3 hr |
| May 9, 8:50 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 3 more | 12 hr |
| May 9, 8:56 AM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 3 hr |
| May 9, 9:09 AM MDT | Winter Storm Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 11 more | 4 hr |
| May 9, 9:21 AM MDT | Areal Flood Advisory | BOU | Logan | 3 hr |
| May 9, 10:52 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Elbert, Logan, Morgan, Washington and 1 more | 9 hr |
| May 9, 11:43 AM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 3 hr |
| May 9, 12:23 PM MDT | River Flood Warning | BOU | Morgan | 5 days |
| May 9, 12:23 PM MDT | River Flood Warning | BOU | Sedgwick | 8 days |
| May 9, 12:23 PM MDT | River Flood Warning | BOU | Weld | 7 days |
| May 9, 12:34 PM MDT | Areal Flood Warning | BOU | Weld | 9 hr |
| May 9, 1:07 PM MDT | Winter Weather Advisory | BOU | Park, Phillips, Sedgwick | 20 hr |
| May 9, 4:10 PM MDT | Tornado Warning | BOU | Elbert | 35 min |
| May 9, 4:17 PM MDT | Tornado Warning | BOU | Lincoln | 17 min |
| May 9, 4:37 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 23 min |
| May 9, 4:41 PM MDT | Tornado Warning | BOU | Elbert | 34 min |
| May 9, 5:36 PM MDT | Special Weather Statement | BOU | Lincoln | 54 min |
Nearby
Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.